Alert archive / Kentucky / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 77, NWS Jackson, KY

June 14, 2005Menifee County, Morgan County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jun 14, 2005, 4:44 PM EDT for Menifee County, Morgan County, Kentucky. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2005, 4:44 PM EDT (20:44 UTC)
Expired
Jun 14, 2005, 5:32 PM EDT
In force
48 min
Issued by
NWS Jackson, KY
Area
Counties, with a storm outline in the text

Counties Menifee County, KY, Morgan County, KY

The radar

The Jackson,KY radar (KJKL), 40 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 4:44 PM EDTTSTM WND DMG1 Sw Korea, KYTREE ACROSS HWY 1693 OFF HWY 460
Jun 14, 4:44 PM EDTTSTM WND DMGBig Woods, KYTREE ACROSS HWY 1693 ON DAN RIDGE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 1:20 PM EDTSevere Thunderstorm WatchSPC7 hr
Jun 14, 4:40 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2005-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1095 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2005-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1095 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
923 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KJKL 142044
SVRJKL
KYC165-175-142130-
/O.NEW.KJKL.SV.W.0077.050614T2044Z-050614T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
444 PM EDT TUE JUN 14 2005

THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MORGAN COUNTY IN SOUTHEAST KENTUCKY
  MENIFEE COUNTY IN EAST CENTRAL KENTUCKY

* UNTIL 530 PM EDT

* AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR MARIBA...OR ABOUT
  NEAR FRENCHBURG...AND MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  EBON...DAN AND EZEL BY 450 PM EDT
  TWENTYSIX...ARNETT...KELLACEY AND OMER BY 455 PM EDT
  POMP...DEHART AND LICKING RIVER BY 500 PM EDT

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

REPORT SEVERE WEATHER TO THE NEAREST LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3800 8314 3801 8303 3791 8297 3787 8300
      3789 8304 3790 8313 3787 8313 3777 8323
      3777 8368 3802 8364 3804 8348 3801 8346
      3805 8342 3805 8323

$$

GREIF
2 follow-up statements
000 
WWUS53 KJKL 142110
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
510 PM EDT TUE JUN 14 2005

KYC165-142120-
/O.CAN.KJKL.SV.W.0077.000000T0000Z-050614T2130Z/
MENIFEE KY-
510 PM EDT TUE JUN 14 2005

...THE SEVERE THUNDERSTORM WARNING FOR MENIFEE COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR SOUTHEASTERN KENTUCKY. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM EDT TUESDAY EVENING FOR
EASTERN KENTUCKY.

LAT...LON 3800 8314 3801 8303 3791 8297 3787 8300
      3789 8304 3790 8313 3787 8313 3777 8323
      3777 8347 3804 8348 3805 8342 3805 8323

$$

KYC175-142130-
/O.CON.KJKL.SV.W.0077.000000T0000Z-050614T2130Z/
MORGAN KY-
510 PM EDT TUE JUN 14 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 PM EDT FOR
MORGAN COUNTY...

AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM WRIGLEY TO LICK BRANCH TO GRASSY CREEK...
OR ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF SANDY HOOK TO
WEST LIBERTY TO 6 MILES SOUTHWEST OF WEST LIBERTY...MOVING EAST AT 40
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WELL STATION...STACY FORK...MALONE AND LEWIS BY 515 PM EDT
  WILLIAMS...WHITE OAK...MOON AND JEPTHA BY 520 PM EDT
  SILVERHILL AND RELIEF BY 525 PM EDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR SOUTHEASTERN KENTUCKY. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM EDT TUESDAY EVENING FOR
EASTERN KENTUCKY.

LAT...LON 3800 8314 3801 8303 3791 8297 3787 8300
      3789 8304 3790 8313 3787 8313 3777 8323
      3777 8347 3804 8348 3805 8342 3805 8323

$$

MM
000 
WWUS53 KJKL 142132
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
531 PM EDT TUE JUN 14 2005

KYC175-142141-
/O.EXP.KJKL.SV.W.0077.000000T0000Z-050614T2130Z/
MORGAN KY-
531 PM EDT TUE JUN 14 2005

...THE SEVERE THUNDERSTORM WARNING FOR MORGAN COUNTY WAS ALLOWED TO 
EXPIRE AT 530 PM EDT...

OCCASIONAL LIGHTNING...SMALL HAIL...AND WINDS GUSTING TO 40 MPH ARE 
STILL POSSIBLE BEFORE THE THUNDERSTORMS EXIT THE COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR SOUTHEASTERN KENTUCKY. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM EDT TUESDAY EVENING FOR
EASTERN KENTUCKY.

LAT...LON 3800 8314 3801 8303 3791 8297 3787 8300
      3789 8304 3790 8313 3787 8313 3777 8323
      3777 8347 3804 8348 3805 8342 3805 8323

$$

MM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 4:29 PM EDT, 15 minutes earlier.

Area forecast discussion, Jun 14, 4:29 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
429 PM EDT TUE JUN 14 2005

.DISCUSSION...

SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT)

CONVECTION HAS BLOSSOMED UPSTREAM IN RESPONSE TO EJECTING S/W AND
REFLECTIVE COLD FRONT. MOST ORGANIZED STORMS SEEM TO BE STAYING
NORTH OF THE MOUNTAIN PARKWAY WHERE OVERALL BETTER FORCING IS
AVAILABLE...HOWEVER LINE HAS BEEN FILLING IN WITH TIME TOWARDS THE
SOUTHWEST ON SAT...AND WITH GOOD INSTABILITY OUT AHEAD...EXPECT AT
LEAST AN ISOLATED SEVERE THREAT TO CONTINUE INTO THE EVENING FOR
LOCATIONS SOUTH OF THE PARKWAY AS WELL.

COLD FRONT WILL PUSH ACROSS THE CWA BY LATE TONIGHT...WITH COOLER
AND DRIER AIR BEING ESCORTED IN GRADUALLY BEHIND EXITING UPPER LEVEL
LOW. COOLEST AIR LOOKS TO HOLD OFF FROM PENETRATING UNTIL WEDNESDAY
EVENING...SO WITH DRIER AIR IN PLACE...STILL EXPECTING TEMPS TO
RECOVER INTO THE LOWER TO MID 80S.

S/W WILL ENCROACH WEDNESDAY NIGHT...WITH PERHAPS A FEW SPRINKLES
ASSOCIATED WITH IT...HOWEVER WITH A DRIER AIR MASS IN PLACE AND
GUIDANCE ONLY SHOWING SLIGHT CHANCE POPS...PULLED WEATHER ALTOGETHER
AS COVERAGE WILL LIKELY BE LESS THAN 20 PERCENT.

MORE DIGGING TAKES PLACE ACROSS THE OHIO VALLEY THURSDAY INTO
FRIDAY...WITH ANOTHER REINFORCING SHOT OF COOLER AIR TO FOLLOW. GFS
HAS HAD THE COOLEST 850 TEMPS...BUT WILL CONTINUE TO NOT FORECAST
MUCH MORE THAN 5 DEGREES BELOW NORMAL HIGHS WITH JUNE SUNSHINE AND
DRIER DEWPOINTS IN PLACE.

EXTENDED...(SATURDAY THROUGH TUESDAY)

MODELS PROJECTING A TROF TO BECOME QUITE AMPLIFIED OVER THE ERN 1/3
OF CONUS WITH RIDGE BUILDING INTO THE PLAINS. THIS PROJECTS A NW
WIND AND COOLER TEMPS FOR THE WEEKEND AND BEYOND. BY MON...AS THE
ERN LOW MOVES INTO THE NRN ATLANTIC...A PIECE OF ENERGY BREAKS OFF
THE SRN END...OVR THE PANHANDLE OF FL AND MOVES WEST UNDER THE CNTRL
HIGH. BY TUE...THE GULF LOW HAS MOVED FAR ENUF WEST...TO NEW ORLEANS
THAT SOME MOISTURE BEGINS TO FILTER INTO THE GULF STATES. THIS IS
STILL TOO FAR SOUTH TO AFFECT THE TN VLY SO NOT EXPECTING ANY SIG WX
THRU THE EXTENDED. TEMPS WILL BE COOLER THAN RECENT PAST...BUT WITH
THE FULL JUNE SUN AND DRY AIR...SHOULD SEE GOOD WARMING SO WILL GO
WITH THE WARMEST GUIDANCE IN THE GFS. DRY AIR AND CLEAR SKIES WILL
ALSO ALLOW OVERNIGHT TEMPS TO DROP OFF SIGNIFICANTLY AND COULD SEE
AS MUCH AS A 30 DEG SWING FROM HIGHS TO LOWS. WITH HIGH IN
CONTROL...SHOULD ALSO SEE GOOD OVERNIGHT TEMP INVERSION AND
RIDGE/VALLEY SPLIT. WILL NOT FCST THE SPLIT ATTM BUT WILL KEEP IN
MIND AND WATCH FOR FUTURE REFERENCE. OTHER THAN A FEW TWEAKS TO
MAX/MIN TEMPS LITTLE DONE TO EXTENDED GRIDS.

&&

.PREV DISCUSSION...

130 PM EDT TUE JUN 14 2005

WILL UPDATE ZONES FOR INCLUSION OF SEVERE THUNDERSTORM WATCH 482. NO
OTHER CHANGES NEEDED. UPDATE OUT SOON.

1030 AM EDT TUE JUN 14 2005

EASTERN KENTUCKY IS IN BETWEEN A RIDGE OF HIGH PRESSURE LOCATED OFF
THE SOUTH CAROLINA COAST AND AN APPROACHING SHORTWAVE OVER MISSOURI
AND ILLINOIS THIS MORNING. A LINE OF TSRA HAS ALREADY FIRED OVER
SOUTHERN INDIANA AND THIS LINE WILL LIKELY BUILD SOUTH INTO OUR AREA
THROUGH THE LATE AFTERNOON AND EVENING HOURS. THE AREA CONTINUES TO
LIE IN A SLIGHT RISK FROM SPC WITH DAMAGING WIND THE MAIN THREAT.

BEFORE THE STORMS MAKE IT HERE...A WARM AFTERNOON IS ON TAP. RECORD
HIGHS THIS AFTERNOON ARE 90F IN JACKSON AND 91F IN LONDON AND THESE
ARE CERTAINLY IN REACH WITH AMPLE SUNSHINE AND WAA OUT AHEAD OF THE
APPROACHING FRONT OVER THE MIDWEST.

NO MAJOR CHANGES TO ANY PRODUCTS THIS MORNING. WILL TWEAK HOURLY
TEMPS/SKY/WIND GRIDS TO BETTER REFLECT PRESENT CONDITIONS AND WILL
UPDATED ZONES TO TAKE OUT MORNING WORDING. UPDATED GRIDS AND TEXT
PRODUCTS WILL BE SENT SHORTLY.

412 AM EDT TUE JUN 14 2005

THE MODELS INITIALIZED WELL IN WERE IN PRETTY GOOD AGREEMENT. THE
BIGGEST DIFFERENCE IN THE MODELS WERE THAT THE GFS IS FASTER WITH
THE COLD FRONT TODAY THAN THE NAM.  THE FORECAST TIMING IS A BLEND
OF THE TWO BUT STRONGER WEIGHT WAS GIVEN TO THE NAM. THIS NEXT
SYSTEM WILL HAVE GOOD SHEAR AND DECENT INSTABILITY AS IT MOVES INTO
THE AREA. THE CAPE WITH THE FRONT OVER CENTRAL KY WILL BE 3000 TO
4000 AND WILL DROP OFF TO THE 2000 TO 2500 RANGE WHEN IT MOVES INTO
EASTERN KY. THIS IS DUE TO THE LATER TIMING OF THE NAM WITH THE
FRONT MOVING IN AFTER PEAK HEATING. WITH THE HIGH DEWPOINTS...THE
LCLS WILL ALSO BE LOW AND FAVORABLE FOR THE DEVELOPMENT OF SEVERE
THUNDERSTORMS. IF THE THE FASTER GFS TIMING TURNS OUT TO BE
CORRECT...THE CHANCES OF SEVERE THUNDERSTORMS WILL BE GREATER DUE TO
THE GREATER HEATING AT THE TIME OF FRONTAL PASSAGE.  WENT WITH THE
WARMER NAM MOS TEMPS FOR TUESDAYS HIGHS DUE TO THE BETTER TIMING OF
THE FRONT.  THINGS WILL COOL OFF ON WEDNESDAY AS THE COOLER AIR
MOVES INTO THE AREA. WENT WITH THE LOWER NAM MOS POP FOR WEDNESDAY
AFTERNOON. THERE WILL BE ANOTHER SHORT WAVE MOVING THROUGH ON
WEDNESDAY NIGHT AND THERE WILL BE A SLIGHT CHANCE OF RAIN
SHOWERS...MOSTLY AFTER MIDNIGHT. THE COOLING CONTINUES ON
WEDNESDAY...AS THE UPPER TROUGH CONTINUE TO POUR COOLER AIR INTO THE
AREA. BECAUSE OF THE PROXIMITY TO THE UPPER LOW...THERE MAY BE SOME
SHORT SPURTS OF SHOWERS AS WEAK SHORT WAVES MOVE AROUND THE
TROUGH.

843 PM EDT MON JUN 13 2005

CURRENT GRIDDED FORECAST LOOKS ON TARGET WITH ONLY A FEW MINOR
TWEAKS NEEDED FOR TONIGHT. TEMPERATURES RUNNING A LITTLE WARMER THAN
CURRENT HOURLY FORECASTS...AND HAVE MADE SOME MINOR ADJUSTMENTS TO
ACCOUNT FOR THIS IN THE HOURLY GRIDS. HAVE ALSO LOWERED SKY COVER
FOR TONIGHT...WITH MOSTLY CLEAR SKIES INDICATED ON LATEST SATELLITE
AND SURFACE OBSERVATIONS. EVEN WITH TEMPERATURES RUNNING A LITTLE
WARMER THAN FORECAST IN THE HOURLY GRIDS FEEL THAT LESS CLOUD...AND
DEWPOINTS IN THE MID TO UPPER 60S SHOULD ALLOW TEMPERATURES TO FALL
TO CURRENT FORECAST LOWS...SO NO CHANGES PLANNED FOR MINIMUMS
TONIGHT. ANY REMNANTS OF CONVECTION IN ILLINOIS AND INDIANA WILL
REMAIN NORTH OF OUR AREA AND WILL CONTINUE WITH POPS LESS THAN 10
PCT FOR TONIGHT. LOW CHANCE POPS STILL LOOK GOOD FOR TUESDAY WITH
APPROACHING COLD FRONT...WITH SLIGHT RISK OF SEVERE TUESDAY
AFTERNOON. UPDATED GRIDS AND TEXT PRODUCTS OUT SHORTLY.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.
&&

GEOGERIAN
Hazardous weather outlook, Jun 14, 4:22 AM EDT, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
422 AM EDT TUE JUN 14 2005

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-151100-
BATH-BELL-BREATHITT-CLAY-ELLIOTT-ESTILL-FLEMING-FLOYD-HARLAN-JACKSON-
JOHNSON-KNOTT-KNOX-LAUREL-LEE-LESLIE-LETCHER-MAGOFFIN-MARTIN-
MCCREARY-MENIFEE-MONTGOMERY-MORGAN-OWSLEY-PERRY-PIKE-POWELL-PULASKI-
ROCKCASTLE-ROWAN-WAYNE-WHITLEY-WOLFE-
INCLUDING THE CITIES OF...BARBOURVILLE...BEATTYVILLE...BOONEVILLE...
CAMPTON...FLEMINGSBURG...FRENCHBURG...HARLAN...HAZARD...HINDMAN...
HYDEN...INEZ...IRVINE...JACKSON...LONDON...MANCHESTER...MCKEE...
MIDDLESBORO...MONTICELLO...MOREHEAD...MOUNT STERLING...
MOUNT VERNON...OWINGSVILLE...PAINTSVILLE...PIKEVILLE...PINEVILLE...
PRESTONSBURG...SALYERSVILLE...SANDY HOOK...SOMERSET...STANTON...
WEST LIBERTY...WHITESBURG...WHITLEY CITY AND WILLIAMSBURG
422 AM EDT TUE JUN 14 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF SEVERE
THUNDERSTORMS THIS AFTERNOON AND TONIGHT BEFORE MIDNIGHT. THREATS FOR
TONIGHT ARE FOR PENNY SIZED HAIL AND WIND GUST TO 60 MPH. THE STORM
PREDICTION CENTER HAS PUT EASTERN KY IN A SLIGHT RISK AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

JACOBSON

In the hours before

Local storm report, Jun 14, 4:43 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
443 PM EDT TUE JUN 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND GST     STANTON                 37.85N 83.86W
06/14/2005  60 MPH           POWELL             KY   NWS EMPLOYEE

&&

BTERRIZZ

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 4:07 PM EDTSevere Thunderstorm WarningJKLMontgomery, Powell25 min
Jun 14, 4:14 PM EDTSevere Thunderstorm WarningJKLEstill43 min
Jun 14, 4:18 PM EDTSevere Thunderstorm WarningJKLBath, Fleming, Menifee31 min
Jun 14, 4:24 PM EDTSevere Thunderstorm WarningJKLMenifee, Powell, Wolfe58 min
Jun 14, 4:29 PM EDTSevere Thunderstorm WarningJKLPulaski76 min
Jun 14, 4:47 PM EDTSevere Thunderstorm WarningJKLLee30 min
Jun 14, 4:53 PM EDTSevere Thunderstorm WarningJKLJackson, Rockcastle67 min
Jun 14, 5:04 PM EDTSevere Thunderstorm WarningJKLElliott43 min
Jun 14, 5:36 PM EDTSevere Thunderstorm WarningJKLPulaski43 min
Jun 14, 5:45 PM EDTSevere Thunderstorm WarningJKLLee26 min
Jun 14, 5:48 PM EDTSevere Thunderstorm WarningJKLLaurel57 min
Jun 14, 6:11 PM EDTSevere Thunderstorm WarningJKLJohnson29 min
Jun 14, 6:26 PM EDTSevere Thunderstorm WarningJKLLaurel36 min
Jun 14, 7:18 PM EDTSevere Thunderstorm WarningJKLPike42 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.